Alert archive / South Carolina / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 37, NWS Columbia, SC

June 22, 2023Aiken County, South Carolina; Richmond County, Georgia

NWS Columbia, SC issued this severe thunderstorm warning at Jun 22, 2023, 9:07 PM EDT for Aiken County, South Carolina; Richmond County, Georgia. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2023, 9:07 PM EDT (01:07 UTC)
Expired
Jun 22, 2023, 9:45 PM EDT
In force
38 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Richmond County, GA, Aiken County, SC

The radar

The Columbia radar (KCAE), 97 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 9:23 PM EDTTSTM WND DMG7 Nnw Jackson, SCAiken dispatch reported trees down along Pine Log Rd and Williston Rd in Beech Island. Time estimated.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 1.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2023-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2023-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1211 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

260 
WUUS52 KCAE 230107
SVRCAE
GAC245-SCC003-230145-
/O.NEW.KCAE.SV.W.0037.230623T0107Z-230623T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
907 PM EDT Thu Jun 22 2023

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  Northeastern Richmond County in east central Georgia...
  Southwestern Aiken County in central South Carolina...

* Until 945 PM EDT.

* At 906 PM EDT, a severe thunderstorm was located over Augusta
  Regional Airport, or near Augusta, moving northeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to trees and powerlines.

* Locations impacted include...
  North Augusta, Augusta, Clearwater, New Ellenton, Jackson,
  Glendale, Gloverville, Augusta Regional Airport, Burnettown,
  Hillcrest Memorial Park, New Savannah Bluff Lock & Dam Park,
  Westover, Miles Park, Richmond County Recreation Center, Phinizy
  Swamp Nature Park, Redcliffe Plantation State Historic Site, Boyd
  Pond Park, Medical District Augusta, Beech Island and Kendan Park.

This includes the following highways...
 Interstate 520 in Georgia between mile markers 6 and 15.
 Interstate 520 in South Carolina between mile markers 16 and 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection seek shelter inside a sturdy building and stay
away from windows.

&&

LAT...LON 3330 8202 3341 8208 3358 8183 3336 8166
TIME...MOT...LOC 0106Z 239DEG 9KT 3339 8197 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CJR
2 follow-up statements
492 
WWUS52 KCAE 230127
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
927 PM EDT Thu Jun 22 2023

GAC245-230137-
/O.CAN.KCAE.SV.W.0037.000000T0000Z-230623T0145Z/
Richmond GA-
927 PM EDT Thu Jun 22 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RICHMOND COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3334 8192 3334 8194 3337 8195 3337 8193
      3338 8193 3341 8195 3341 8191 3342 8193
      3344 8191 3346 8192 3354 8180 3336 8166
      3333 8192
TIME...MOT...LOC 0127Z 251DEG 14KT 3342 8186 

$$

SCC003-230145-
/O.CON.KCAE.SV.W.0037.000000T0000Z-230623T0145Z/
Aiken SC-
927 PM EDT Thu Jun 22 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR SOUTHWESTERN AIKEN COUNTY...

At 927 PM EDT, a severe thunderstorm was located near Clearwater,
moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         trees and powerlines.

Locations impacted include...
New Ellenton, Jackson, Gloverville, Burnettown, Redcliffe Plantation
State Historic Site, Boyd Pond Park and Beech Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection seek shelter inside a sturdy building and stay
away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways or
walk through high water.

&&

LAT...LON 3334 8192 3334 8194 3337 8195 3337 8193
      3338 8193 3341 8195 3341 8191 3342 8193
      3344 8191 3346 8192 3354 8180 3336 8166
      3333 8192
TIME...MOT...LOC 0127Z 251DEG 14KT 3342 8186 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CJR
646 
WWUS52 KCAE 230143
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
943 PM EDT Thu Jun 22 2023

SCC003-230153-
/O.EXP.KCAE.SV.W.0037.000000T0000Z-230623T0145Z/
Aiken SC-
943 PM EDT Thu Jun 22 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN AIKEN COUNTY WILL
EXPIRE AT 945 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

LAT...LON 3334 8192 3334 8194 3337 8195 3337 8193
      3338 8193 3341 8195 3341 8191 3342 8193
      3344 8191 3346 8192 3354 8180 3336 8166
      3333 8192
TIME...MOT...LOC 0143Z 239DEG 9KT 3344 8182 

$$

CJR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:26 PM EDT, 6 hours 41 minutes earlier.

Area forecast discussion, Jun 22, 2:26 PM EDT, 6 hours 41 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
226 PM EDT Thu Jun 22 2023

.SYNOPSIS...
The moist pattern, accompanied by above normal rainfall
chances and below normal high temperatures, will continue
today as a slow moving upper-level low remains just to our
northwest. The upper low will shift north and weaken on Friday,
with drier air working into northern and western areas while
moisture hangs on across the south and east. A significant
change in the weather pattern is expected over the weekend as
drier air continues to filter into the region, with lower rain
chances, more sunshine, and temperatures returning to normal
values. An upper trough and attendant cold front will swing
through Monday and provide another chance for showers and
thunderstorms. Drier air is expected to return behind the front
for the mid-week period.

&&

.NEAR TERM /THROUGH TONIGHT/...
The upper low currently centered over Tennessee will drift
northeast into Ohio by daybreak Friday. This feature has helped
to maintain a moist environment across the forecast area. PWATs are
in excess of 1.5 inches regionwide. Latest SPC Mesoanalysis also
shows CAPE values in excess of 1000 J/Kg across much of the
Midlands with the highest values (1500+ J/kg) over the CSRA.
Showers so far this afternoon have been generally light with no
lightning strikes being reported in the local area. This is
expected to change during the next few hours. Latest satellite
imagery shows some breaks in the low clouds, especially in the
Northern Midlands and CSRA. These breaks will help to create
instability as scattered to numerous showers over Georgia head
northeast. Any thunderstorms that develop today will have the
potential to produce heavy rainfall and localized flooding due
to the ample atmospheric moisture and saturated soils. Please
refer to the Hydrology section of the AFD for more details on
the ongoing flooding issues.

As for the severe threat, SPC has maintained a Marginal (1/5)
risk for severe weather over much of the forecast area. The
greatest threat remains south and east of I-20. Any
thunderstorms that develop have the potential to produce gusty
winds. There are also non-zero threats for an isolated tornado
or small hail. Temperatures have remained largely on track today
with forecast highs in the mid to upper 70s. The loss of
daytime heating should result in a gradual decrease in shower
and thunderstorm coverage this evening. Skies remain cloudy with
areas of patchy fog possible towards daybreak, especially in
normally fog prone locations. Temperatures only gradually fall
tonight with lows in the mid to upper 60s.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
A closed upper level low pressure system which lingered over the
Southeast U.S. this week finally begins lifting northward and away
from the region on Friday. A cold front moves off the coast Friday
morning, however there will be sufficient moisture behind the
front for scattered mainly diurnal showers and thunderstorms.
Precipitable water levels decrease, therefore the flash flood
threat is much lower than in recent days.

The upper low continues to fill and lift out as an open wave over
the Mid Atlantic States on Saturday. There may be an isolated shower
or thunderstorm, otherwise a much drier airmass sets up over The
Midlands and CSRA.

A light northwest flow aloft sets up for Sunday with an upper level
ridge over Texas expanding eastward. It should be dry with near
normal temperatures with highs in the lower 90s and lows in the
upper 60s.
&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Yet another June upper level low pressure system moves into the
Great Lakes region on Monday and pushes a cold front into The
Midlands and CSRA. Expect showers and thunderstorms with this
frontal passage in the afternoon and evening hours.

Medium range models depict a higher probability that this upper
level low should be more progressive than the recent forecast
pattern. This would put the Southeast U.S. in northwest flow aloft
on the front edge of a expansive upper ridge over the lower
Mississippi River Valley during the middle of next week. This type
of pattern results in lower than normal chances of convection.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
BKN decks of low clouds continue this afternoon with most
terminals reporting MVFR conditions at this time. Scattered
showers are moving through the region this afternoon and are
expected to become more numerous during the next few hours with
a chance of thunderstorms as well. Further reductions are
possible as showers and thunderstorms move over the terminals.
Any thunderstorms that develop could produce gusty winds and
heavy rainfall in addition to visibility restrictions. Ceilings
are expected to lower once again tonight with high confidence
in IFR ceilings developing which may briefly fall into the LIFR
category around daybreak. Visibility reductions are also
possible due to low ceilings and/or patchy fog. Ceilings should
gradually lift to VFR Friday morning becoming scattered cumulus
near the end of the TAF period.

EXTENDED AVIATION OUTLOOK... Restrictions are possible Friday
afternoon and evening from isolated to scattered thunderstorms.
No significant restrictions are currently expected this
weekend. A cold front could bring additional restrictions from
showers and thunderstorms Monday afternoon and evening.

&&

.HYDROLOGY...
There are several river forecast points in flood this afternoon
due to the widespread heavy rainfall and reservoir operations
over the past few days. Rainfall totals across the Midlands and
Central Savannah River Area from Sunday afternoon through
Thursday morning ranged from 2 to 4 inches with some areas
receiving between 5 and 7 inches. There were even some higher
amounts in the headwaters of the rivers across the Upstate and
NC mountains. Minor flooding continues on the Saluda River below
Lake Greenwood. However, the river has crested at Chappells and
will slowly fall over the next 24 hours. Minor flooding
continues along the N. Fork of the Edisto River at Orangeburg.
The river continues to rise and will remain above flood through
the weekend. Minor flooding continues along the Congaree River
below Columbia and this flooding will take several days to
recede downstream to the confluence of the Wateree River. Other
streams and rivers across the region are running higher than
normal to near bankfull in many locations. Please refer to
water.weather.gov/ahps for the latest river stage observations
and forecasts.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Flood Watch until midnight EDT tonight for GAZ040-063>065-077.
SC...Flood Watch until midnight EDT tonight for SCZ016-018-020>022-
     025>031-035-037-038-041-115-116-135>137.

&&
Hazardous weather outlook, Jun 22, 4:38 AM EDT, 16 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
438 AM EDT Thu Jun 22 2023

GAZ040-063>065-077-SCZ016-018-020>022-025>031-035-037-038-041-115-
116-135>137-230845-
Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick-
Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee-
Aiken-Sumter-Barnwell-Calhoun-Clarendon-Bamberg-Northern Lancaster-
Southern Lancaster-Northwestern Orangeburg-Central Orangeburg-
Southeastern Orangeburg-
438 AM EDT Thu Jun 22 2023

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jun 22, 6:23 PM EDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Columbia SC
623 PM EDT Thu Jun 22 2023

SCZ026>028-222315-
Lexington SC-Richland SC-Saluda SC-
623 PM EDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of central Lexington,
southeastern Saluda and northwestern Richland Counties through 715 PM
EDT...

At 622 PM EDT, Doppler radar was tracking a strong thunderstorm near
Batesburg-Leesville, moving northeast at 25 mph.

...Boaters on Lake Murray Should Seek Safe Harbor...

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lexington, West Columbia, Cayce, Irmo, Batesburg-Leesville, St.
Andrews, Highway 6 at Lake Murray Dam, Red Bank, Oak Grove, South
Congaree, Pine Ridge, Harbison State Forest, Columbia Metro Airport,
Ballentine, Gilbert, Summit, Cedar Grove Fire Station, South Shore
Marina, Oswald Park and Bundrick Island.

This includes the following highways...
 Interstate 126 between mile markers 0 and 1.
 Interstate 20 in South Carolina between mile markers 44 and 64.
 Interstate 26 between mile markers 94 and 116.
 Interstate 77 between mile markers 0 and 1.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

If on or near Lake Murray, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3402 8164 3408 8148 3408 8147 3409 8146
      3408 8145 3408 8143 3407 8139 3411 8141
      3419 8120 3418 8118 3420 8116 3392 8105
      3384 8153 3388 8158
TIME...MOT...LOC 2222Z 245DEG 20KT 3397 8151

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

HC
Special weather statement, Jun 22, 6:26 PM EDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Columbia SC
626 PM EDT Thu Jun 22 2023

SCZ035-041-222300-
Barnwell SC-Bamberg SC-
626 PM EDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of southeastern
Barnwell and northwestern Bamberg Counties through 700 PM EDT...

At 626 PM EDT, Doppler radar was tracking a strong thunderstorm over
Barnwell, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Barnwell, Denmark, Blackville, Barnwell State Park, Hilda, Snelling,
Olar, Govan and Barnwell County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3318 8149 3332 8151 3341 8119 3341 8117
      3315 8111
TIME...MOT...LOC 2226Z 259DEG 15KT 3325 8141

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

CJR
Special weather statement, Jun 22, 7:10 PM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Columbia SC
710 PM EDT Thu Jun 22 2023

GAZ077-222345-
Burke GA-
710 PM EDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of southwestern Burke
County through 745 PM EDT...

At 710 PM EDT, Doppler radar was tracking a strong thunderstorm near
Midville, or 11 miles southeast of Louisville, moving northeast at 20
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Midville, Gough, Burke County Airport, Vidette, Di-
Lane Wildlife Management Area, Magruder and Rosier.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3282 8226 3283 8231 3284 8231 3293 8227
      3303 8228 3316 8221 3301 8194 3292 8201
      3292 8208 3288 8213 3281 8215 3280 8221
TIME...MOT...LOC 2310Z 212DEG 19KT 3288 8225

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

CJR
Special weather statement, Jun 22, 7:43 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Columbia SC
743 PM EDT Thu Jun 22 2023

GAZ077-230015-
Burke GA-
743 PM EDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of northwestern Burke
County through 815 PM EDT...

At 742 PM EDT, Doppler radar was tracking a strong thunderstorm near
Waynesboro, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Waynesboro, Hephzibah and Burke County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3303 8221 3329 8219 3330 8217 3328 8214
      3326 8213 3323 8210 3324 8206 3323 8203
      3324 8201 3323 8199 3324 8196 3321 8187
      3298 8205
TIME...MOT...LOC 2342Z 203DEG 18KT 3307 8212

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

CJR
Local storm report, Jun 22, 8:15 PM EDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
815 PM EDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     Flash Flood      1 ENE Leesville         33.92N 81.50W
06/22/2023                   Lexington          SC   Law Enforcement

            Batesburg-Leesville Police reported
            significant flooding along Hwy 1 under the
            railroad bridge with as much as 2 feet of
            water flowing over the roadway.

&&

HC
Local storm report, Jun 22, 8:22 PM EDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
822 PM EDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     Flash Flood      Batesburg               33.90N 81.54W
06/22/2023                   Lexington          SC   Law Enforcement

            Batesburg-Leesville police reported multiple
            road closures in the city limits with
            multiple stalled vehicles. Some road
            closures include Hall St. at Elizabeth St.,
            Liberty St. at S. Oak St., Hwy 1 at Main
            St., and Railroad Ave at Fox St.

&&

HC

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:10 PM EDTFlash Flood WarningCAEAiken, Edgefield5 hr
Jun 22, 11:55 PM EDTAreal Flood AdvisoryCAEBarnwell50 min
Jun 22, 10:37 PM EDTSpecial Weather StatementCAEColumbia, McDuffie38 min
Jun 23, 1:42 AM EDTAreal Flood AdvisoryCAEBurke2 hr

Nearby

Severe Thunderstorm Warnings in South Carolina, 2023Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.